# SDR IPXA2024012943096

- Difficulty date: January 9, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 37,218 hours, 25,057 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Damaged
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT : # 8 SLAT NOSE SKIN EXISTING REPAIR HAS A VOID SEALANT REPAIRED SEALANT IAW SOPM 20-50-19 STEP 20.
